# SDR USAA991250

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 986
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION NUMEROUS AREAS .500 INCH FLOORBEAM BS 986 UPPER SURFACE OF T-CAP UPPER CHORD.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  INSTALLED REPLACEMENT T-CAP PER TR 53-60-01.  (M)
